INSTITUT STRAUMANN AG S Ø 4.8MM, WN, SLACTIVE® 12MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Back to Search Results |
| Catalog Number |
033.603S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 30, failure occurred upon insertion.Details of surgery: primary stability not achieved and immediate extraction site.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.